Abstract:
We consider boundary value problems in a half-space for a class of elliptic systems. Assuming that the boundary value problems satisfy the Lopatinskiĭ condition, we give necessary conditions for the unique solvability in Sobolev spaces.
Citation:
L. N. Bondar', “On necessary conditions for the solvability of one class of elliptic systems in a half-space”, Sib. Zh. Ind. Mat., 22:3 (2019), 8–23; J. Appl. Industr. Math., 13:3 (2019), 390–404
\Bibitem{Bon19}
\by L.~N.~Bondar'
\paper On necessary conditions for the solvability of one class of elliptic systems in a half-space
\jour Sib. Zh. Ind. Mat.
\yr 2019
\vol 22
\issue 3
\pages 8--23
\mathnet{http://mi.mathnet.ru/sjim1050}
\crossref{https://doi.org/10.33048/sibjim.2019.22.302
}
\elib{https://elibrary.ru/item.asp?id=41642198}
\transl
\jour J. Appl. Industr. Math.
\yr 2019
\vol 13
\issue 3
\pages 390--404
\crossref{https://doi.org/10.1134/S1990478919030025}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071493963}
Linking options:
https://www.mathnet.ru/eng/sjim1050
https://www.mathnet.ru/eng/sjim/v22/i3/p8
This publication is cited in the following 1 articles:
L. N. Bondar', G. V. Demidenko, “On solvability of one class of quasielliptic systems”, Siberian Math. J., 61:6 (2020), 963–982